# SDR CVGA 11 155 1

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,214 hours, 5,469 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PREP FOR TAKEOFF, ICAS MESSAGE (CYAN: YD FAIL UPPER B), NO TAKEOFF INITIATED, RETURNED TO RAMP.
